Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classification of symbol spaces of finite type


Author: R. F. Williams
Journal: Bull. Amer. Math. Soc. 77 (1971), 439-443
MSC (1970): Primary 58F15, 58F20, 54H20
DOI: https://doi.org/10.1090/S0002-9904-1971-12731-3
MathSciNet review: 0300263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 0. V. Alekseev, Quasirandom dynamical systems. I, II, III, Mat. Sb. 76 (118) (1968), 72-134 = Math. USSR Sb. 5 (1968), 73-128; ibid. 77 (119) (1968), 545-601 = ibid. 6 (1968), 505-560; ibid. 78 (120) (1969), 3-50 = ibid. 7 (1969), 1-43.
  • 1. R. Bowen, Markov partitions for AxiomA diffeomorphisms, Preprint, Math. Institute, University of Warwick; Amer J. Math. 42 (1970), 725-747. MR 277003
  • 2. R. Bowen, Topological entropy and AxiomA, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R. I., 1970, pp. 23-42. MR 262459
  • 3. R. Bowen and O. Lanford, Zeta functions of restrictions of the shift transformation, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R. I., 1970, pp. 43-50. MR 271401
  • 4. F. Gantmacher, The theory of matrices, GITTL, Moscow, 1953; English transl., vol. 2, Chelsea, New York, 1959. MR 16, 438; MR 21 #6372c.
  • 5. G. Hedlund, Endomorphisms and automorphisms of the shift dynamical system, Math. Systems Theory 3 (1969), 320-375. MR 259881
  • 6. M. Morse, Representation of geodesics, Amer. J. Math. 43 (1921), 33-51. MR 1506428
  • 7. W. Parry, Entropy and generators in ergodic theory, Benjamin, New York, 1964. MR 262464
  • 8. W. Parry, Intrinsic Markov chains, Trans. Amer. Math. Soc. 112 (1964), 55-66. MR 28 #4579. MR 161372
  • 9. Ja. G. Sinaĭ, Markov partitions and Y-diffeomorphisms, Funkcional. Anal. i Priložen. 2 (1968), no. 1, 64-89 = Functional Anal. Appl. 2 (1968), 61-82. MR 38 #1361. MR 233038
  • 10. S. Smale, Diffeomorphisms with many periodic points, Differential and Combinational Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N. J., 1965, pp. 63-80. MR 31 #6244. MR 182020
  • 11. R. Williams, Classification of one-dimensional attractors, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R. I., 1970, pp. 341-361. MR 266227
  • 12. R. Williams, Classification of symbol spaces of finite type, Preprint, Northwestern University, Evanston, Ill., 1970. MR 300263

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F15, 58F20, 54H20

Retrieve articles in all journals with MSC (1970): 58F15, 58F20, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12731-3

American Mathematical Society